# SDR 06FDEA2913

- Difficulty date: August 9, 2006
- Submitted: August 10, 2006
- Operation: Air carrier
- Aircraft: N654FE
- Make and model: Airbus A300*
- Aircraft serial: 738
- Aircraft time: 18,868 hours, 9,611 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Fusleage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD FR.32-FR.33 LBL 37.5 SEAT TRACK GOUGED.  BLENDED DAMAGED AREA AND CHECKED LIMITS.  MAX ALLOWABLE   DAMAGE .016. ACTUAL MAT. LOSS .185 FOUND OUT OF LIMITS IAW SRM 53-10-16.  MARKED AND CUTOUT DAMAGED SECTION OF SEAT TRACK AND LOCATED AND DRILLED NEW SECTION AND   SPLICE PLATES IAW SRM 53-10-16 PG 208,FIG 201.  TREATED AND PRIMED REPAIR PARTS IAW SRM 51-21-10. INSTALLED REPAIR PARTS IAW SRM 51-40-21 & 53-10-16 PG 208,FIG.201. APPLIED TOP   COAT PAINT IAW AMM 51-23-10.
